Showing 31 news articles about Weight gain & lipodystrophy

Filters Content type: Editors' picks Topic: Weight gain & lipodystrophy

Many people put on a little weight after starting antiretroviral treatment, linked to a general improvement in health. However, some specific anti-HIV drugs may affect the structure of body fat and cause more weight gain than others. The mechanisms are different to lipodystrophy, which was a side effect of anti-HIV drugs which are now rarely used.

TreatmentUpdate: weight gain

Editor's pick
CATIE
28 January 2020

What we know about Descovy’s impact on weight & cholesterol

Editor's pick
San Francisco AIDS Foundation
9 January 2020

Top 10 HIV Clinical Developments of 2019

Editor's pick
TheBodyPro
27 November 2019

HIV Regimen Switch May Contribute to Weight Gain

Editor's pick
Monthly Prescribing Reference
9 October 2017

Protein Structure Discovery Could Lead to Better Treatments for HIV, Early Aging

Editor's pick
University of Virginia press release
11 April 2013

Health Canada rejects tesamorelin for lipodystrophy

Editor's pick
Theratechnologies press release
13 March 2013

The Bio-Alcamid disaster

Editor's pick
Xtra
8 October 2012

Why it's time to say goodbye to stavudine...everywhere

Editor's pick
South African Journal of HIV Medicine
16 April 2012